Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Seborrheic dermatitis on face, scalp, ears and eyebrow, Dermalight 80.

I have Seborrheic Dermatitis on my face, scalp , ears, eyebrows and have a question about UV light therapy . I have a at home product called Dermalight 80 UVB narrow band light wand with hair comb and was wondering how does UV light work on my Seborrheic Dermatitis. Also, which bulb would be more effective for my face seb derm and acne the UVA bulb or the UVB narrow band bulb. Lastly how close to my face and how long should each treatment time take for someone with mild-moderate seb derm (10-30sec on each spot?)
Asked On : Tue, 17 Apr 2012
Answers:  1 Views:  237
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Hi ues the phototherapy can be treatment of choice for acne or seborrhic dermatitis.the uva bulb and should be used more than 6-10months to get should be used properly to get response if not it can be exaggregated .as ultraviolet rays can be one of the etiological feature of acne or seborrhic dermatitis
Answered: Mon, 11 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor